Zoloft Questions!!!

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Keli927
Regular Member


Date Joined Oct 2005
Total Posts : 122
   Posted 7/4/2007 11:11 AM (GMT -6)   
Hi - if anyone can answer my questions that would be great! I am back on zoloft after being off it for 3 months. I had been on 50 mg for over 5 yrs and it worked great for me - no panic at all and when I first went on it in 2001 i had minimal side effects - just loose stools and tingling in hands and feet. I went off it feb of this year because i became preg. I weaned a little but not really. I had no side effects going off it. 3 months later at the end of may - my anxiety came back full blown and I was in nonstop panic thinking I was going to die. after a week - my drs put me back on zoloft 50 mg. i was on it for 4 weeks and had tingling of head, face, extremities, loose stools, headaches (like pressure on my head), earaches, spotters and floaters, weakness and numbness and of course the whole unreal feeling - like being in a fog - some of that went away but I still had the head feelings, anxiety and depression - so my dr upped my does to 100 mg - which i took for a week - during that time i had back neck tension and back tension (not so much head at that time) - so that freaked me out and i went to 75 mg (25 mg in am and 50 mg in pm) - the tension let up but then burning sensations and tingling started in my head - just moves around to different places and i felt a little anxious again. So on monday i went back to 50 mg in am and 50 mg in pm. But thats also making me tired during the day and i was thinking i should probably start taking it all at once - maybe id have less side effects? so yesterday morning I didnt take any in the morning - had the weird burning sensations in my head, neck, and shoulders all day - then took 100 mg last night. Now today I woke up and I feel awful - like so out of it. I feel weak. and in a fog. My whole head hurts - back, top, sides, front - like someone is gripping my whole head. it also feels numb esp on right side. i feel frozen like i cant move. i feel like i cant breathe. is this from the zoloft??? anxiety??? or something worse??? Im so scared. Ive been afraid of strokes, aneurysms, hemorrages in the brain. I dont know what to think anymore. But if any of you have any similiar experiences with zoloft or other ssri's - please let me know. thanks!!

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 7/4/2007 12:50 PM (GMT -6)   

Dear Keli,

I am sorry you are having all these problems. I would like to suggest that you make an appointment to visit with your physician bringing a list of all your sx as well as how you have been trying different ways of dosing to decrease side effects from med. You need to sort out what is a side effect and what is anxiety related.

Due to your pregnancy it is important for your physician to be involved.

I wish you the best in sorting this out .

*~* Not a mental health professional at all *~*


Respectfully
Kitt
 
Moderator Anxiety ~ Panic Disorders

Dx: Anxiety/Panic, Depression 
______________________________________________________
"If you doubt you can accomplish something, then you can’t accomplish it. You have to have confidence in your ability, and then be tough enough to follow through.” 
~Rosalyn Carter


Keli927
Regular Member


Date Joined Oct 2005
Total Posts : 122
   Posted 7/4/2007 1:17 PM (GMT -6)   
I have told all of this to my dr and he doesnt say what it is. He seems to think its anxiety and not zoloft. And he doesn't want to look into it being from anything else either. when i told him about the burning sensations yesterday he just said maybe a pinched nerve in my neck - but would that have burning sensations on my head??? also when i try to talk to my OBs about this to see if any of this could be hormonal related to pregnancy - they just stare at me like im crazy - they are not reassuring or helpful at all. anyway i feel like im on my own with this. i wish i just knew what was going on with me.

jerseycherries
Regular Member


Date Joined May 2007
Total Posts : 178
   Posted 7/4/2007 2:01 PM (GMT -6)   
i've was on zoloft also but never pregnant so i cant be of much help there. i think if your really comcerned you need to keep at the docs until they take you seriously. i think that the combination of anxiety and hormones are just having a hay day with you your body and your mind. but i'm not a professional. if you feel like theres more to it or that your meds arent rightl. you need to get to your doc and MAKE him/her listen to you. that their job. only you know how you feel and only you know your body. if you dont feel right and are having such a rough time, then its time the doc listened and took you seriously. sometimes docs get too busy and will just fluff us off and you have to stand up for yourself and say no listen to me. take your hubby if you have to to do the talking to get taken seriously. just get heard. thats my advice. wish i could do more. good luck.
I am bipolar, have social anxiety, panic attacks w/agoraphobia , diabetes, asthma and high blood pressure. Life is short but i am not.


HorsesHealme
Regular Member


Date Joined Jul 2007
Total Posts : 22
   Posted 7/5/2007 7:19 PM (GMT -6)   
I remember having some strange sensations while on Zoloft, mostly during the zoloft withdrawal extravaganza though. I ahd some intense side effects the first 4 weeks and they tapered off after 3 months when we figured my dose should be 150 mgs. Going off the zoloft I would get VERY bizarre sensations in my head, like litle fuzzy headrushes which could be considered tingling. I think it has something to do with the neurons in your brain getting too much or not enough of something. How long have you been going back on it for? is your doctor a pyschiatrist or neurologist? if not I'd get one of them instead of a plain old MD. I wish you luck! maybe you just need more time to adjust to the dose though. Zoloft can be difficult in the beginning while your body "learns" it.

Keli927
Regular Member


Date Joined Oct 2005
Total Posts : 122
   Posted 7/5/2007 8:10 PM (GMT -6)   
Its just an MD. I was off zoloft for 3 months before restarting - some people have told me that the feelings I am having is actually from withdrawal. i dont know about that though.
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, October 24, 2014 3:26 AM (GMT -6)
There are a total of 2,250,055 posts in 250,295 threads.
View Active Threads


Who's Online
This forum has 157497 registered members. Please welcome our newest member, wahabch58.
263 Guest(s), 4 Registered Member(s) are currently online.  Details
GOP, Dolph ziggler fan, GC1pink, paulroy


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest  Follow HealingWell.com on YouTube
Advertisement
Advertisement

©1996-2014 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer